Metformin Side Effects

By mrslovable Latest Reply 2014-07-22 19:58:19 -0500
Started 2014-07-22 16:21:36 -0500


I Was Diagnosed With Type 2 Diabetes & My Doctor Has Me On Merformin, The Dose Is 500MG & I Am Suppose To Take It Twice A Day, I Have Noticed Though That The Medicine Makes Me Have Headaches, Dizziness, & I Often Feel Off Balance. I Stopped Taking The Second Dose Because Of The Headaches Being So Bad, I Guess I'm Wondering If Anyone Else Who Has Taken This Drug Feels Similar Symptoms. Any Feedback Would Be Great.

7 replies

Anonymous 2014-07-22 17:20:42 -0500 Report

Definitely keep eye on your kidneys. Some people do good on it.. Not me. Upset my stomach royally.. I'd eat and within hour - you guessed it in bathroom.. I no longer can take it, have kidney disease and on insulin

mrslovable 2014-07-22 18:57:38 -0500 Report

When I First Started Taking It Like 2 Weeks Ago My Stomach Hurt But It Went Away & The Same With The Bathroom Situation. May I Ask Is The Kidney Disease & You Being On Insulin From The Merformin?

Pat-O 2014-07-22 19:58:19 -0500 Report

Am not sure. Metformin was hurting me as much as it was helping.. Kidney disease at stage 4 now - so metformin I can not take

chux_ 2014-07-22 16:41:34 -0500 Report

I had the same feeling but I was put on 1000mg and had to cut my pill in half because I was getting dizzy and nauseated but I guess it takes like 2 weeks to get used to it

mrslovable 2014-07-22 18:55:12 -0500 Report

Maybe I Need A Different Medicine, Im Already Taking Half My Dose & Its Been Two Weeks Since Ive Been On It. Gonna Have To Talk To My Doctor. Are You Still Feeling Symptoms Now? Or Has It Mellowed Out